# SDR M7K2008F00027

- Difficulty date: May 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N847MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4266
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6710 · Main Rotor Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Failed
- Part time: 143 hours
- Component: Ecds
- Component part number: EC130B4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FAULT CODE WAS GENERATED ON SHUTDOWN INDICATING A DEFECT OF COLLECTIVE POTENTIOMETER.  A NEW PART WAS INSTALLED, NO FURTHER FAULT WAS DETECTED.  THIS IS RECURRING FAILURE FOR THIS PART WHICH HAS EFFECTED DISPATCH RELIABILITY FOR THIS MODEL HELICOPTER.  SUGGEST AN ALTERATION OF FAULT SENSING SOFTWARE TO REDUCE FAULT SENSITIVITY TO PERHAPS A SIGNAL LOSS OF 0.5 SECOND RATHER THAN 1/20TH OF A SECOND.  AN OPTIC RATHER THAN A RESISTANCE BASED SENSOR SHOULD BE CONSIDERED AS CONTACT POINT IS DAMAGED BY AC VIBRATION WHEN AC POWER SETTINGS ARE SET FOR CRUISE FLIGHT.  (K)
